Lower bound of real primitive $L$-function at $s=1$

Tom 111 / 2004

Chun-Gang Ji, Hong-Wen Lu Acta Arithmetica 111(2004), 405-409 MSC: Primary 11M20; Secondary 11R11, 11R42. DOI: 10.4064/aa111-4-2

Autorzy

  • Chun-Gang JiDepartment of Mathematics
    Nanjing Normal University
    Nanjing 210097
    People's Republic of China
    e-mail
  • Hong-Wen LuDepartment of Applied Mathematics
    Tongji University
    Shanghai 200092
    People's Republic of China
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek